Show simple item record

dc.contributor.authorCRITCHLEY, Frank
dc.contributor.authorMARRIOTT, Paul
dc.contributor.authorSALMON, Mark
dc.date.accessioned2011-04-20T14:03:38Z
dc.date.available2011-04-20T14:03:38Z
dc.date.issued1996
dc.identifier.citationEconometrica, 1996, 64, 5, 1213-1222
dc.identifier.issn0012-9682
dc.identifier.urihttp://hdl.handle.net/1814/16761
dc.titleOn the Differential Geometry of the Wald Test With Nonlinear Restrictions
dc.typeArticle
dc.neeo.contributorCRITCHLEY|Frank|aut|
dc.neeo.contributorMARRIOTT|Paul|aut|
dc.neeo.contributorSALMON|Mark|aut|
dc.identifier.volume64
dc.identifier.startpage1213
dc.identifier.endpage1222
eui.subscribe.skiptrue
dc.identifier.issue5


Files associated with this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record